# SDR 2002F00182

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Washer
- Part number: 732329287
- Condition: Loose
- Location: Left Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT PYLON FORWARD SUPPORT LOWER PLUG NR 2 PLI WASHER ROTATES.  (M)
